MAUDE Adverse Event Report: MICROVENTION, INC. CHAPERON GUIDING CATHETER; CATHETER, PERCUTANEOUS

MICROVENTION, INC. CHAPERON GUIDING CATHETER; CATHETER, PERCUTANEOUS
Model Number GC695M2VT
Medical Device Problem Codes Patient Device Interaction Problem (4001); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in the intracranial stenosis surgery employing a guide catheter encountered a complication.The intermediate / middle catheter failed to pass through the distal end / tip of the guiding catheter during the procedure, resulting in the inability to complete the procedure.Another brand's long sheath was used as a replacement, but the intermediate / middle catheter still could not pass through during delivery.The patient was reported to be fine; postoperative recovery is good.
 
Additional Manufacturer Narrative
The device was stated to be available for return to the manufacturer for evaluation but has not yet been returned.The reported issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
The investigation found that the intermediate catheter used with the chaperon guide catheter during the procedure was returned crushed and kinked at multiple sections along the distal end.No damage or other anomaly was found with the returned chaperon guide catheter that would have caused or contributed to the reported complaint.The intermediate catheter was inserted into the chaperon during the investigation and the distal end of intermediate catheter got caught at the hub of the chaperon and was impossible to insert.The inner diameter of the chaperon guiding catheter measured at 1.79mm and the outer diameter at the distal end of intermediate catheter measured at 1.80mm.As the intermediate catheter could not be inserted into the chaperon, the investigation could not further assess the alleged advancement difficulty through the distal end of the chaperon lumen and therefore, this complaint is considered non-verifiable.Based on the investigation result, no anomaly was found in the manufacturing records or in the dimensions of the actual device.It was likely that the outer diameter at the distal end of the intermediate catheter was larger than the inner diameter of the chaperon guiding catheter, making it impossible to insert.
 
Event or Problem Description
A supplemental report is being submitted to report the investigation findings, see h11.

Brand Name
CHAPERON GUIDING CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key22992921
Report Number2032493-2025-90467
Device Sequence Number9413696
Product Code DQY
UDI-Device Identifier00810170013157
UDI-Public(01)00810170013157(11)000101(17)261130(10)231225
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGC695M2VT
Device Lot Number231225
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown